# SDR AALA2020041399002

- Difficulty date: April 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 33,785 hours, 13,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED EXPANSION JOINT AT BS 540 BETWEEN BL 0 AND LBL 20. REPLACED EXPANSION JOINT PER AARD 51-00-05-1.
